MathSciNet Relay Station
MathSciNet bibliographic data
MR2144323 (2006h:91075) 91B28 (60G40 62L15 62P05)
Jönsson, H.; Kukush, A. G.; Silvestrov, D. S. Threshold structure of optimal stopping strategies for American type option. I. Teor. Ĭmovīr. Mat. Stat. No. 71 (2004), 82--92; translation in Theory Probab. Math. Statist. No. 71 (2005), 93–103
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement